Shams, Mudassir and Rafiq, Naila and Kausar, Nasreen and Agarwal, Praveen and Park, Choonkil and Mir, Nazir Ahmad (2021) On highly efficient derivative-free family of numerical methods for solving polynomial equation simultaneously. Advances in Difference Equations, 2021 (1). pp. 1-10.
|
Text
s13662-021-03616-1.pdf Download (1MB) |
| Item Type: | Article |
|---|---|
| Subjects: | Q Science > QA Mathematics |
| Divisions: | Faculty of Engineering and Applied Sciences (FEAS) > Department of Basic Sciences Islamabad |
| Depositing User: | Mr Mudassir Shams |
| Date Deposited: | 09 Dec 2021 15:39 |
| Last Modified: | 09 Dec 2021 15:39 |
| URI: | http://research.riphah.edu.pk/id/eprint/1716 |
Actions (login required)
![]() |
View Item |

